Journal of Applied Mathematics

Duality of ( h , φ ) -Multiobjective Programming Involving Generalized Invex Functions

GuoLin Yu

Full-text: Open access

Abstract

In the setting of Ben-Tal's generalized algebraic operations, this paper deals with Mond-Weir type dual theorems of multiobjective programming problems involving generalized invex functions. Two classes of functions, namely, ( h , φ ) -pseudoinvex and ( h , φ ) -quasi-invex, are defined for a vector function. By utilizing these two classes of functions, some dual theorems are established for conditionally proper efficient solution in ( h , φ ) -multiobjective programming problems.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 540746, 12 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153596

Digital Object Identifier
doi:10.1155/2012/540746

Mathematical Reviews number (MathSciNet)
MR3000275

Zentralblatt MATH identifier
1271.90079

Citation

Yu, GuoLin. Duality of $(h,\phi )$ -Multiobjective Programming Involving Generalized Invex Functions. J. Appl. Math. 2012 (2012), Article ID 540746, 12 pages. doi:10.1155/2012/540746. https://projecteuclid.org/euclid.jam/1357153596


Export citation